MathSciNet Relay Station
MathSciNet bibliographic data
MR862183 (88d:47012) 47A30 (46B20)
Bosznay, Á. P.; Garay, B. M. On norms of projections. Acta Sci. Math. (Szeged) 50 (1986), no. 1-2, 87–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement